# SDR AALA20020272

- Difficulty date: March 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 2 CORRODED STATION 1199-1203.  CORRODED SECTION OF NR 2 TRACK REMOVED NEW SECTION OF SEAT TRACK INSTALLED STATION 1033-1309 PER SRM 53-05.  (M)
